Dr Jukka Kiukas

Dr Jukka Kiukas


Department of Mathematics

Contact Details


Kiukas, J, McNulty, D & Pellonpaa, J-P 2022, 'Amount of quantum coherence needed for measurement incompatibility', Physical Review A, vol. 105, no. 1, 012205. 10.1103/PhysRevA.105.012205
Kiukas, J 2020, 'Subspace constraints for joint measurability', Journal of Physics: Conference Series, vol. 1638, no. 1, 012003. 10.1088/1742-6596/1638/1/012003
Kiukas, J, Lahti, P, Pellonpaa, J-P & Ylinen, K 2019, 'Complementary Observables in Quantum Mechanics', Foundations of Physics, vol. 49, no. 6, pp. 506-531. 10.1007/s10701-019-00261-3
Busch, P, Kiukas, J & Werner, RF 2018, 'Sharp uncertainty relations for number and angle', Journal of Mathematical Physics, vol. 59, no. 4, 042102. 10.1063/1.5030101
Kiukas, J, Budroni, C, Uola, R & Pellonpää, J-P 2017, 'Continuous-variable steering and incompatibility via state-channel duality', Physical Review A, vol. 96, no. 4, 042331. 10.1103/PhysRevA.96.042331
More publications on the Research Portal